# SDR DALA2024053005635

- Difficulty date: May 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0362882) FWD CARGO DOOR AFT DOOR SHIELD CORRODED. REMOVED AND REPLACED FWD CARGO AFT SHIELD IAW B737 SRM 51-40-02-0G, B737 SRM 51-40-05 AND BOEING DWG# 143A8126 REV-A.
